# SDR 01FDEA01012

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT NR 1 ENG STRUT OVERHEAT LIGHT ILLUM.  NO LEAKS FOUND WITH ENG.  REPOSITIONED OVERHEAT LOOP.
